# SDR HEEA080067

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350302101
- Part serial: 0105
- Condition: Failed
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG FAILED 6 MONTH LEAK TEST. TO BE SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.
